Primitive idempotents and the socle in group rings of periodic abelian groups
Compositio Mathematica, Volume 32 (1976) no. 2, p. 203-223
@article{CM_1976__32_2_203_0,
     author = {Richardson, J. S.},
     title = {Primitive idempotents and the socle in group rings of periodic abelian groups},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {2},
     year = {1976},
     pages = {203-223},
     zbl = {0328.16011},
     mrnumber = {409618},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_2_203_0}
}
Richardson, J. S. Primitive idempotents and the socle in group rings of periodic abelian groups. Compositio Mathematica, Volume 32 (1976) no. 2, pp. 203-223. http://www.numdam.org/item/CM_1976__32_2_203_0/

[1] S.D. Berman: Group algebras of countable abelian p-groups. Publ. Math. Debrecen 14 (1967) 365-405 (Russian). | MR 225897 | Zbl 0281.20006

[2] B. Hartley: A class of modules over a locally finite group I. J. Austral. Math. Soc. 16 (1973) 431-442. | MR 344344 | Zbl 0278.20022

[3] Nathan Jacobson: Lectures in Abstract Algebra, Vol. III - Theory of Fields and Galois Theory. Van Nostrand, Princeton, New Jersey, 1964. | MR 172871 | Zbl 0124.27002

[4] Wolfgang Müller: Radikal und Sockel in Gruppenalgebren über lokalendlichen Gruppen. Arch. Math. (Basel) 25 (1974) 476-482. | MR 357566 | Zbl 0297.20012

[5] Donald S. Passman: Infinite Group Rings. M. Dekker, New York, 1971. | MR 314951 | Zbl 0221.20042